# SDR CA981027007

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 230322843
- Condition: Wrong Part
- Location: Start/Gen
- Component: Airprtscorp, 150SG117Q
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON DISASSEMBLY AT OVERHAUL FACILITY, THE APC STARTER/GENERATOR WAS FOUND TO CONTAIN A LUCAS SHAFT AND A LUCAS DAMPENER IN PLACE OF THE APC SHAFT, P/N 150SG1103-2.  THE ASSEMBLY ALSO HAD A SECOND DAMPENER DEVICE AT THE ANTI-DRIVE END.   SUBMITTER STATED NO APPARENT DAMAGE DUE TO THIS INCORRECT INSTALLATION.
